National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Stochastic models(716)
ISSN: 1532-6349
1    
M-estimator and its weak consistency for a (2, 1) random walk in a parametric random environment 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:3  Page:338-356  

Wang Hua-Ming;   Zhang Meijuan;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

2    
IV Workshop on Branching Processes and their Applications (WBPA 2018) - Part II 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:3  Page:235-237  

González M;   Molina M;   del Puerto I;  

来源数据库:Web of Science         被引频次:0

获取全文 问图书馆员

3    
Multi-type age-dependent branching processes as models of metastasis evolution 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:3  Page:284-299  

Slavtchova-Bojkova Maroussia;   Vitanov Kaloyan;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

4    
Ancestral inference for branching processes in random environments and an application to polymerase chain reaction 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:3  Page:318-337  

Vidyashankar Anand N;   Li Lei;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

5    
Branching random walks and their applications for epidemic modeling 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:3  Page:300-317  

Ermakova Elizaveta;   Makhmutova Polina;   Yarovaya Elena;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

6    
Forefather distribution in a variant of Galton-Watson branching process 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:3  Page:269-283  

Laha Arnab Kumar;   Yadav Sumit Kumar;  

来源数据库:Web of Science        

文摘信息 获取全文 问图书馆员

7    
Stochastic fixed-point equations 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:3  Page:238-251  

Roesler Uwe;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

8    
Population-dependent two-sex branching processes with random mating: rates of growth 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:3  Page:252-268  

Molina Manuel;   Mota Manuel;  

来源数据库:Web of Science         被引频次:0

文摘信息 获取全文 问图书馆员

9    
Multi operator-stable random measures and fields 期刊论文

Stochastic Models     ISSN:1532-6349  Page:1-40  

Kremer Dustin;   Scheffler Hans-Peter;  

问图书馆员

10    
Sticky reflecting Ornstein-Uhlenbeck diffusions and the Vasicek interest rate model with the sticky zero lower bound 期刊论文

Stochastic Models     ISSN:1532-6349  Page:1-19  

Nie Yutian;   Linetsky Vadim;  

问图书馆员

11    
Sample paths of continuous-state branching processes with dependent immigration 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:2  Page:167-196  

Li Zenghu;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

12    
Asymptotic degree distribution in preferential attachment graph models with multiple type edges 期刊论文

Stochastic Models     ISSN:1532-6349  Page:1-27  

Backhausz Agnes;   Rozner Bence;  

问图书馆员

13    
Finite horizon optimal execution with bounded rate of transaction 期刊论文

Stochastic Models     ISSN:1532-6349  Page:1-27  

Yang Yipeng;  

问图书馆员

14    
A factorization of a Lévy process over a phase-type horizon 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:34  Issue:4  Page:397-408  

Asmussen Søren;   Ivanovs Jevgenijs;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

15    
Gaussian multi-self-similar random fields with distinct stationary properties of their rectangular increments 期刊论文

Stochastic Models     ISSN:1532-6349  Page:1-38  

Makogin Vitalii;   Mishura Yuliya;  

问图书馆员

16    
Equivalent measure changes for subordinate diffusions 期刊论文

Stochastic Models     ISSN:1532-6349  Page:1-34  

Li Lingfei;   Mendoza-Arriaga Rafael;  

问图书馆员

17    
Poisson random measures and critical Sevastyanov branching processes 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:2  Page:197-208  

Slavtchova-Bojkova Maroussia;   Yanev Nikolay M;  

来源数据库:[Web of Science, Scopus]        

文摘信息 获取全文 问图书馆员

18    
Survival of some measure-valued Markov branching processes 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:2  Page:221-233  

Kolkovska Ekaterina T;   López-Mimbela José Alfredo;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

19    
IV Workshop on Branching Processes and their Applications (WBPA 2018) - Part I 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:2  Page:105-107  

González M;   Molina M;   del Puerto I;  

来源数据库:[Web of Science, Scopus]         被引频次:0

获取全文 问图书馆员

20    
Regularly varying nonstationary second-order Galton-Watson processes with immigration 期刊论文

Stochastic Models     ISSN:1532-6349  Volume:35  Issue:2  Page:132-147  

Bősze Zsuzsanna;   Pap Gyula;  

来源数据库:[Web of Science, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×